# SDR DALA2016042703529

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEBS AFT OF BULKHEAD BS 996 AND RBL 60 HAS CORROSION.    REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED CUSP WEB IAW SRM 51-40-02 AND DWG.
